# SDR FDEA201111255042

- Difficulty date: November 25, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53770911200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE REMOVAL OF REPAIR SPLICE AT FRAME 23 L8-9, FOUND UNDERLYING STRUCTURE DAMAGE.   DAMAGED FRAME REMOVED IAW SRM 51-40-21, REV 21.  FABRICATED IAW DWG A53770911200 ISSUE B AND INSTALLED IAW SRM 51-40-21, REV 21. REPAIR CLASSFIED MAJOR IAW GMM 6-2-100, REV 113.
